# SDR Z5F2008F00002

- Difficulty date: July 4, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N418CS
- Make and model: Cessna 525
- Aircraft serial: 525B0108
- Aircraft time: 1,751 hours, 1,248 cycles
- Engine: Wilint FJ441A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

LIGHT SMOKE IN CABIN, THEN LT ENG MADE A LOUD POPPING SOUND, LOW OIL PRESSURE ILLUMINATED AND ENGINE ROLLED BACK, SHUTDOWN IN FLIGHT.  AFTER LANDING, FOUND THAT ENGINE HAD LOST OIL.  (COMING OUT OF TAIL PIPE, DRAIN MAST AND SG EXHAUST).  AC CURRENTLY IN MAINTENANCE.  WILL UPDATE UPON COMPLETION OF MAINTENANCE.  (K)
